Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 57, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 31, 2012, 11:03 AM EDT. It took effect at Jun 1, 2012, 5:00 AM EDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2012, 11:03 AM EDT (15:03 UTC)
- In effect from
- Jun 1, 2012, 5:00 AM EDT
- Expired
- Jun 3, 2012, 3:05 AM EDT
- In force
- 46 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
227 WHUS73 KAPX 311503 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1103 AM EDT THU MAY 31 2012 LHZ348-349-010000- /O.NEW.KAPX.SC.Y.0057.120601T0900Z-120602T0900Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1103 AM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
611 WHUS73 KAPX 312050 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 450 PM EDT THU MAY 31 2012 LHZ347-010500- /O.EXB.KAPX.SC.Y.0057.120601T0900Z-120602T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 450 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-010500- /O.EXT.KAPX.SC.Y.0057.120601T0900Z-120602T0600Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 450 PM EDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
169 WHUS73 KAPX 010822 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 422 AM EDT FRI JUN 1 2012 LMZ323-342-344>346-011630- /O.EXB.KAPX.SC.Y.0057.120601T1800Z-120602T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 422 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-011630- /O.EXB.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 422 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-011630- /O.EXT.KAPX.SC.Y.0057.120601T0900Z-120602T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 422 AM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
091 WHUS73 KAPX 011653 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1253 PM EDT FRI JUN 1 2012 LHZ347>349-020100- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1253 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-020100- /O.CON.KAPX.SC.Y.0057.120601T1800Z-120602T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1253 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-020100- /O.CON.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1253 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
040 WHUS73 KAPX 012015 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 415 PM EDT FRI JUN 1 2012 LHZ347>349-020400- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 415 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-020400- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 415 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-020400- /O.CON.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 415 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
836 WHUS73 KAPX 020155 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 955 PM EDT FRI JUN 1 2012 LHZ347>349-020900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 955 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-021000- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 955 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-021000- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 955 PM EDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
469 WHUS73 KAPX 021356 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 956 AM EDT SAT JUN 2 2012 LHZ347-030300- /O.NEW.KAPX.SC.Y.0058.120602T1356Z-120603T0300Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 956 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-348-349-030300- /O.EXB.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 956 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-030300- /O.EXB.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 956 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-344>346-030300- /O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 956 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-030300- /O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 956 AM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
931 WHUS73 KAPX 022005 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT SAT JUN 2 2012 LHZ345-346-348-349-030900- /O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 405 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-030900- /O.EXT.KAPX.SC.Y.0058.000000T0000Z-120603T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 405 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-030900- /O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 405 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-030900- /O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 405 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
730 WHUS73 KAPX 030217 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1017 PM EDT SAT JUN 2 2012 LHZ345-346-348-349-030900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1017 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-030900- /O.CON.KAPX.SC.Y.0058.000000T0000Z-120603T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1017 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-341-342-344>346-030900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1017 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-030900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1017 PM EDT SAT JUN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
423 WHUS73 KAPX 030705 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 305 AM EDT SUN JUN 3 2012 LHZ345-346-348-349-LMZ323-341-342-344>346-LSZ321-030815- /O.CAN.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 305 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-031515- /O.EXT.KAPX.SC.Y.0058.000000T0000Z-120603T2100Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 305 AM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 31, 9:39 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 31, 9:39 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 939 AM EDT THU MAY 31 2012 .SYNOPSIS... ISSUED AT 411 AM EDT THU MAY 31 2012 TEMPERATURES WILL NOT BE QUITE AS COOL TODAY UNDER A WEAK AREA OF HIGH PRESSURE. LOW PRESSURE WILL THEN BRING RAINY...DAMP AND COOL CONDITIONS TO THE REGION FRIDAY INTO SATURDAY. TEMPERATURES WILL FINALLY RETURN TO NEAR NORMAL SUNDAY...AND LAST INTO EARLY NEXT WEEK...ALONG WITH MAINLY DRY WEATHER. && .UPDATE... ISSUED AT 939 AM EDT THU MAY 31 2012 QUICK UPDATE TO BUMP CLOUD COVER UP A BIT MORE ACROSS MAINLY THE SOUTHERN TWO-THIRDS OF THE CWA. FAIRLY DECENT PLUME OF MID/UPPER LEVEL WARM ADVECTION OUT AHEAD OF HEALTHY SHORTWAVE LIFTING INTO NORTHERN WISCONSIN CONTINUES TO DRIVE A BAND OF THICKER UPPER CLOUD COVER ACROSS THE CWA. PER SATELLITE TRENDS...EXPECT THIS BAND OF CLOUDS WILL CONTINUE TO WORK THROUGH THE REGION INTO MIDDAY...PERHAPS THINNING WITH TIME AS DRIVING WAVE SHEARS OUT WITH TIME. HAVE SLOWED THE TEMP CURVE JUST A HAIR THE NEXT FEW HOURS...WITH EASTERN UPPER THE "WINNER" FOR TEMP RISES GIVEN THINNER CLOUD COVER UP THAT WAY. STILL EXPECT HIGHS TO EVENTUALLY REACH INTO THE UPPER 50S OR LOWER 60S WITH ANY PRECIP THREAT HOLDING WELL TO OUR SOUTH THROUGH EVENING WITHIN DEVELOPING UPPER LEVEL DEFORMATION AND LOW/MID LEVEL TROWAL AXIS. UPDATE ISSUED AT 747 AM EDT THU MAY 31 2012 NO CHANGES MADE TO THE SHORT TERM PART OF THE FORECAST. MID-HIGH CLOUD COVER STREAMING INTO THE SRN TWO-THIRDS OF THE CWA THIS MORNING LEADING TO PARTLY-MOSTLY CLOUDY CONDITIONS TO START THE DAY. CLOUD COVER REALLY KEPT TEMP FREE-FALL IN CHECK WITH ONLY LIMITED FROST/FREEZE CONDITIONS DURING THE OVERNIGHT HOURS...GOOD NEWS. WARMER START AND SOME SUNSHINE TODAY WILL NUDGE TEMPS INTO THE UPPER 50S TO LOWER 60S FOR HIGHS. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 411 AM EDT THU MAY 31 2012 LARGE SCALE PATTERN THIS MORNING FEATURES A WELL DEFINED SHORT WAVE TROUGH DROPPING SOUTHEAST ACROSS MINNESOTA/IOWA...WITH A WEAKER SECONDARY WAVE OVER NORTH DAKOTA. ANOTHER SMALL VORTICITY CENTER WAS LOCATED EAST OF LAKE SUPERIOR...ASSOCIATED WITH AN 80KT JET STREAK STRETCHING FROM THE STRAITS OF MACKINAC EAST THROUGH GEORGIAN BAY. 05Z SURFACE ANALYSIS SHOWED AN ELONGATED RIDGE OF HIGH PRESSURE EXTENDING FROM THE NORTHERN PLAINS EASTWARD INTO THE UPPER GREAT LAKES...STRETCHED OUT FRONTAL BOUNDARY ACROSS KANSAS/MISSOURI EAST ACROSS THE OHIO VALLEY. SHORT WAVE OVER THE UPPER MIDWEST IS SPREADING PRECIPITATION ACROSS IOWA/SOUTHERN PORTIONS OF MINNESOTA AND WISCONSIN...HIGH CLOUDS FROM THIS PRECIPITATION SHIELD ARE GETTING SHEARED OFF AND ADVECTED INTO LOWER MICHIGAN. OTHERWISE NORTHERN MICHIGAN SITTING IN A LITTLE POCKET OF RELATIVELY DRIER AIR PER 00Z RAOBS. SHORT WAVE OVER SOUTHERN MINNESOTA WILL ROTATE EAST INTO THE UPPER GREAT LAKES TODAY...PROBABLY WEAKENING AS IT DOES WITH STRONGER HEIGHT FALLS EXPECTED TO DEVELOP ACROSS THE MIDWEST TODAY. WHILE WEAK PRESSURE RISES ARE EXPECTED ACROSS MICHIGAN TODAY...LOW PRESSURE WILL BEGIN TO DEVELOP ACROSS MISSOURI THIS MORNING (ALREADY SOME CONCENTRATED PRESSURE FALLS DEVELOPING OVER NORTHERN MISSOURI). THIS SURFACE LOW IS EXPECTED TO DRIFT EAST ACROSS THE OHIO VALLEY TONIGHT...DEEPENING AS IT LIFTS NORTHEAST TOWARD WESTERN LAKE ERIE BY FRIDAY MORNING UPPER LEVEL ENERGY SWINGS EAST. HIGH CLOUDS WILL CONTINUE TO OVERSPREAD THE FORECAST AREA THIS MORNING...WITH MID CLOUDS CLIPPING THE M-55 CORRIDOR. SHOULD SEE MORE SUN TODAY FROM THE STRAITS NORTHWARD INTO EASTERN UPPER (AND POSSIBLY WARMER HIGH TEMPERATURES). APPEARS AS IF MID LEVEL DEFORMATION ZONE WILL SET UP ACROSS LOWER MICHIGAN TODAY...WITH SOME DOWNWARD MID LEVEL FORCING IMPLIED BETWEEN COUPLED FRONTOLYSIS/ FRONTOGENESIS AXES ACROSS NORTHERN MICHIGAN. BY LATE AFTERNOON AS UPPER TROUGH ACROSS THE MIDWEST STRENGTHENS...BACKING MID LEVEL FLOW AND INCREASING UPPER DIVERGENCE SHOULD PUSH MORE OF THE THICKER CLOUD COVER FARTHER INTO NORTHERN LOWER. CLOUDS WILL CONTINUE TO THICKEN ACROSS NORTHERN LOWER THIS EVENING...AND AS LOW LEVEL INFLOW IMPROVES ACROSS SOUTHERN LOWER MICHIGAN (PRECIPITABLE WATER VALUES INCREASING TO OVER AN INCH) WILL BEGIN TO SEE PRECIPITATION SPREAD INTO AREAS NORTH OF SAGINAW BAY DURING THE EVENING. RAIN IS EXPECTED TO PUSH GRADUALLY NORTHWARD...AND WITH INCREASING MOISTURE AND FORCING PRECIP SHOULD BECOME MORE SUBSTANTIAL ACROSS THE SOUTHEAST THIRD OF THE FORECAST AREA. NOT EXPECTING RAIN TO REACH THE STRAITS AREA OR EASTERN UPPER TONIGHT...WHERE DRY EASTERLY LOW LEVEL FLOW WILL PREVAIL MUCH OF THE NIGHT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 411 AM EDT THU MAY 31 2012 ENERGY ROUNDING THE BASE OF THE UNSEASONABLY DEEP UPPER LEVEL TROUGH NOW IN PLACE WILL AMPLIFY AN AREA OF SURFACE LOW PRESSURE TO OUR SOUTH TODAY. THIS SYSTEM WILL THEN NORTHEAST AND TRACK ACROSS THE CENTRAL GREAT LAKES FRIDAY INTO SATURDAY. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE TIMING AND TRACK OF THIS SYSTEM. SLOWLY RISING HEIGHTS SUNDAY INTO THE BEGINNING OF NEXT WEEK SHOULD THEN LEAD TO WARMER TEMPERATURES. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE THE TIMING IN OF THE RAIN FRIDAY AND THE TIMING OUT OF ANY REMAINING SHOWERS SATURDAY INTO SATURDAY NIGHT. FRIDAY INTO SATURDAY...LOW PRESSURE TRACKS OUT OF THE OHIO VALLEY AND ACROSS THE CENTRAL GREAT LAKES FRIDAY INTO SATURDAY. THIS SYSTEM WILL SPREAD RAIN INTO MUCH (IF NOT ALL) OF THE FORECAST AREA. MODEL CONSISTENCY HAD BEEN LACKING CONCERNING THE TIMING AND TO A LESSER EXTENT THE TRACK UP TO THIS POINT BUT IS NOW IN GOOD ENOUGH AGREEMENT TO PIN DOWN SOME OF THE FINER DETAILS. SO EXPECT RAIN TO OVERSPREAD THE REMAINDER OF THE REGION FROM SOUTHEAST TO NORTHWEST FRIDAY MORNING INTO EARLY AFTERNOON AND CONTINUE THROUGH FRIDAY NIGHT. LIKELY POPS WILL LINGER INTO SATURDAY ACROSS EASTERN ZONES (CHANCE WEST) AS THE SYSTEM SLOWLY INCHES OFF TO THE NORTHEAST WHILE WEAKENING. HIGHS IN THE MIDDLE 50S TO LOWER 60S FRIDAY AND THE UPPER 50S TO MIDDLE 60S SATURDAY. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM A TENTH OR TWO FAR NORTHWEST TO UPWARDS OF AN INCH SOUTHEAST. SATURDAY NIGHT...STILL SOME LINGERING LOW CHANCE POPS ACROSS EASTERN ZONES FOR LIGHT RAIN SHOWERS FROM THE EXITING SYSTEM. OTHERWISE...SKIES SHOULD SLOWLY BEGIN TO CLEAR OUT FROM SOUTHWEST TO NORTHEAST. LOWS IN THE UPPER 40S TO LOWER 50S. SUNDAY THROUGH WEDNESDAY...WEAK HIGH PRESSURE NOSES IN FOR SUNDAY LIKELY BRINGING PRECIPITATION FREE CONDITIONS. A WARM FRONT WILL THEN BRING A CHANCE FOR SHOWERS SUNDAY NIGHT INTO MONDAY. SLOWLY BUILDING HEIGHTS AS WELL AS WEAK HIGH PRESSURE AT THE SURFACE SHOULD LEAD TO PRECIPITATION FREE CONDITIONS FOR TUESDAY AND WEDNESDAY. HIGHS RANGING FROM THE MIDDLE TO UPPER 60S NORTH TO THE LOWER AND MIDDLE 70S SOUTH. LOWS RANGING FROM THE UPPER 40S TO THE MIDDLE 50S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 647 AM EDT THU MAY 31 2012 VFR CONDITIONS EXPECTED INTO THIS EVENING...THEN RAIN ARRIVING FROM THE SOUTHEAST MAY BRING MVFR VISIBILITIES TO MBL/TVC/APN. && .MARINE... ISSUED AT 411 AM EDT THU MAY 31 2012 SURFACE HIGH PRESSURE CONTINUING TO NOSE INTO MICHIGAN TODAY WILL KEEP THE GRADIENT LIGHT...AND SHOULD ALLOW FOR LAKE BREEZE CIRCULATIONS TO DOMINATE LOCAL WINDS WITH A TENDENCY TOWARD MORE OF AN ONSHORE WIND COMPONENT. LOW PRESSURE WILL BE LIFTING NORTHEAST ACROSS THE OHIO VALLEY TONIGHT...WHICH WILL BEGIN TO INCREASE WINDS FROM THE NORTHEAST FOR ALL NEARSHORE ZONES. WILL LIKELY NEED SMALL CRAFT ADVISORIES WITHIN AT LEAST THE LAKE HURON NEARSHORE ZONES BY FRIDAY MORNING. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...LAWRENCE SYNOPSIS...AJS SHORT TERM...JPB LONG TERM...AJS MARINE...JPB
Hazardous weather outlook, May 31, 4:26 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 426 AM EDT THU MAY 31 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-011000- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 426 AM EDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JPB
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.